# SDR CA021220001

- Difficulty date: December 18, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 18,598 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Binding
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER HAVING PROBLEMS WITH A LOW TIME ACTUATOR ON ONE OTHER AIRCRAFT, WE DECIDED TO CHECK ALL ACTUATORS THAT WERE OVERHAULED BY THAT SUPPLIER.  DURING SPECIAL INSPECTION OF THIS ACTUATOR, WE FOUND THAT THE LANDING GEAR MOTOR SEEMED TO BE WORKING HARDER THAN USUAL. WE REMOVED THE ACTUATOR FROM THE AIRCRAFT AND FOUND THE ACTUATOR WAS HARDER TO TURN THEN OTHERS AND IT WAS BINDING IN CERTAIN AREAS. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
